# SDR DALA2021021700889

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK ANGLE SUPPORT BELLY FAIRING KEEL BEAM AREA AT LEVEL FR45 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED ANGLE PER SRM 53-35-11. OK FOR SERVICE. (1732005)
